# SDR 2007UALA04792

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 54,617 hours, 20,002 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE HIGH OIL TEMPERATURE INDICATIONS.  BOROSCOPE SHOWS A CRACK IN THE CRACK OF INNER LINER NR 4 PANEL.  AIR/OIL HEAT EXCHANGER ALSO BELIEVED TO BE FAULTY.  REMOVED ENGINE AND REPLACED WITH A NEW ENGINE.  ENG 726661 SENT TO SHOP FOR OVERHAUL.
